| Model Number |
134053 |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Mechanics Altered (2984); Firing Problem (4011)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the clips not loading properly into the jaws at any point during use.The surgeon was able to squeeze the handle when the issue occurred, but the jaws did not close.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (ime/imf) correction: h6 (fdd) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a mastectomy, the clips not loading properly into the jaws at any point during use.The surgeon was able to squeeze the handle when the issue occurred, but the jaws did not close.Another device was used to complete the case.There was no patient injury.